Acute cyanide poisoning complicated by lactic acidosis and pulmonary edema.
Аннотация
Massive cyanide poisoning occurred in a 21-year-old man who had ingested 600 mg of potassium cyanide. The clinical course was marked by acute pulmonary edema and lactic acidosis. Because the poison was unidentified until nine hours after ingestion, the patient received only supported treatment which included diuresis, oxygen, bicarbonate, and assisted ventilation. A review of the literature shows that many case reports are poorly documented and do not provide a firm basis for evaluating therapy. To our knowledge, only four patients, including ours, have had blood levels of cyanide measured. In the absence of a suitable history, diagnosis of cyanide poisoning is difficult. A simple chemical test which can be performed on gastric aspirate is available. Hydroxocobalamin may be used as a nontoxic specific antidote. Nonspecific supportive therapy is of great importance.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.